MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNR; C-FLEX HEAD POSITIONING SYSTEM

BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNR; C-FLEX HEAD POSITIONING SYSTEM
Model Number A-70701
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that cflex polar head positioner was not holding its position, it was slipping.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Upon inspection, baxter field service technician determined that internal parts had developed rust.Three cam systems were replaced by the baxter field service technician.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a unit not holding weight after being locked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
C-FLEX POLAR HEAD POSITNR
Common Device Name
C-FLEX HEAD POSITIONING SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23458857
Report Number3010216206-2025-00027
Device Sequence Number9040114
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-70701
Device Catalogue NumberA-70701
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown